Login
|
New Account
ITA
ENG
AUTOMORPHISMS OF ABELIAN-VARIETIES ASSOCIATED WITH KLEIN SURFACES
Authors
RIERA G
Citation
G. Riera, AUTOMORPHISMS OF ABELIAN-VARIETIES ASSOCIATED WITH KLEIN SURFACES, Journal of the London Mathematical Society, 51, 1995, pp. 442-452
Citations number
10
Categorie Soggetti
Mathematics, General",Mathematics
Journal title
Journal of the London Mathematical Society
→
ACNP
ISSN journal
00246107
Volume
51
Year of publication
1995
Part
3
Pages
442 - 452
Database
ISI
SICI code
0024-6107(1995)51:<442:AOAAWK>2.0.ZU;2-0